# SDR 9PVA2015072700001

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N70X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5073
- Aircraft time: 6,833 hours, 3,695 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K463
- Condition: Separated
- Location: Zone 700
- Part time: 131 hours, 98 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT OTBD TIRE TREAD SEPARATED.
